Please use this identifier to cite or link to this item:
Title: Semiparametric estimation of quality adjusted lifetime distribution in semi-Markov illness–death model
Authors: Pradhan, Biswabrata
Dewanji, Anup
Keywords: Breslow estimator
Gaussian process
Quality adjusted lifetime
Proportional hazard model
Weak convergence
Issue Date: 2011
Publisher: Indian Statistical Institute
Citation: Sankhya : The Indian Journal of Statistics, v.73, Series A, no.1, p.81-104
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
SA-73-1- 2011-pp 81–104.pdf9.4 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.